# SDR CA990423019

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206033004045A
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIANCE WITH AD CF-98-42R1, FPI OF TAILBOOM SKIN IN AREA (AROUND THE EDGES OF THE HORIZONTAL STABILIZER OPENING), A CRACK OF 3 MM IN LENGTH WAS FOUND.
